Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sculptra nodules
Jul 25, 2008

I had sculptra injections. The first two did nothing so than for the first time my doctor informed me I needed a third. Well than came the under eye huge lumps, also I broke out in a massive huge facial rash, never happened before, but I thought it was due to woodworking being done in my house. My question, still have the lumps and my eyes sometimes appear glassy and red, can that possibly be from Sculptra being injected under the eyes? Thank you so much.

Response from Dr. Pierone

Sorry to hear about your unfortunate experience with Sculptra.

Under eye lumps (or nodules) is a well-known complication of Sculptra. It is possible to use Sculptra in this location, but the injections must be done deeply, right on the orbital rim bone, in order to avoid nodule formation.

Linking red or glassy eyes to the Sculptra injections seems to be a stretch and it seems more likely that you might have some sort of environmental allergy. The same is true for the facial rash, which I simply have not seen with Sculptra.

There is an intervention for Sculptra nodules that is described in this previous post.

Thanks for posting and best of luck!



Previous
Sculptra and Bio-Alcamd
Next
Radiesse or Sculptra

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement